File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Hankel-type model reduction for linear repetitive processes: Differential and discrete cases

TitleHankel-type model reduction for linear repetitive processes: Differential and discrete cases
Authors
KeywordsLinear Matrix Inequality (Lmi)
Linear Repetitive Processes
Model Reduction
Issue Date2008
PublisherSpringer New York LLC. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0923-6082
Citation
Multidimensional Systems And Signal Processing, 2008, v. 19 n. 1, p. 41-78 How to Cite?
Abstract
This paper investigates a Hankel-type model reduction problem for linear repetitive processes. Both differential and discrete cases are considered. For a given stable along the pass process, our attention is focused on the construction of a reduced-order stable along the pass process, which guarantees the corresponding error process to have a specified Hankel-type error performance. The Hankel-type performances are first established for differential and discrete linear repetitive processes, respectively, and the corresponding model reduction problems are solved by using the projection approach. Since these obtained conditions are not expressed in linear matrix inequality (LMI) form, the cone complementary linearization (CCL) method is exploited to cast them into sequential minimization problems subject to LMI constraints, which can be solved efficiently. Three numerical examples are provided to demonstrate the proposed theory. © 2007 Springer Science+Business Media, LLC.
Persistent Identifierhttp://hdl.handle.net/10722/156935
ISSN
2013 Impact Factor: 1.578
ISI Accession Number ID
References

 

Author Affiliations
  1. The University of Hong Kong
  2. South China University of Technology
DC FieldValueLanguage
dc.contributor.authorWu, Len_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T08:44:36Z-
dc.date.available2012-08-08T08:44:36Z-
dc.date.issued2008en_US
dc.identifier.citationMultidimensional Systems And Signal Processing, 2008, v. 19 n. 1, p. 41-78en_US
dc.identifier.issn0923-6082en_US
dc.identifier.urihttp://hdl.handle.net/10722/156935-
dc.description.abstractThis paper investigates a Hankel-type model reduction problem for linear repetitive processes. Both differential and discrete cases are considered. For a given stable along the pass process, our attention is focused on the construction of a reduced-order stable along the pass process, which guarantees the corresponding error process to have a specified Hankel-type error performance. The Hankel-type performances are first established for differential and discrete linear repetitive processes, respectively, and the corresponding model reduction problems are solved by using the projection approach. Since these obtained conditions are not expressed in linear matrix inequality (LMI) form, the cone complementary linearization (CCL) method is exploited to cast them into sequential minimization problems subject to LMI constraints, which can be solved efficiently. Three numerical examples are provided to demonstrate the proposed theory. © 2007 Springer Science+Business Media, LLC.en_US
dc.languageengen_US
dc.publisherSpringer New York LLC. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0923-6082en_US
dc.relation.ispartofMultidimensional Systems and Signal Processingen_US
dc.subjectLinear Matrix Inequality (Lmi)en_US
dc.subjectLinear Repetitive Processesen_US
dc.subjectModel Reductionen_US
dc.titleHankel-type model reduction for linear repetitive processes: Differential and discrete casesen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/s11045-007-0031-2en_US
dc.identifier.scopuseid_2-s2.0-38149006262en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-38149006262&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume19en_US
dc.identifier.issue1en_US
dc.identifier.spage41en_US
dc.identifier.epage78en_US
dc.identifier.isiWOS:000252281400003-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridWu, L=15062089100en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats